MAUDE Adverse Event Report: COVIDIEN 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 10FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461043E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a broken (detached) iris tube at the hub.No patient injury was reported.No additional information available.
 
Additional Manufacturer Narrative
A device history record review could not be performed because the lot and serial numbers were not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.A sample was not received for the investigation.However, a photo was provided.The photo was reviewed, and the reported issue was confirmed; a detached component was observed.A root cause analysis indicated that this condition occurred as a result of a workmanship issue.As part of continuous improvements, a corrective action has been opened to address this condition.A new solvent dispenser was implemented for a better handling of the solvent during the assembly process of the y-port.This complaint will be used for tracking and trending purposes.

Brand Name
10FR 43 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11979217
Report Number1282497-2021-10246
Device Sequence Number1085756
Product Code PIF
UDI-Device Identifier20884521742199
UDI-Public20884521742199
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461043E
Device Catalogue Number461043E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date08/06/2021
Patient Sequence Number1